# SDR DALA2024120211367

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 111,352 hours, 16,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 51-54g
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 ON SVC CHK FOUND EMERGENCY PATHWAY LIGHTS INOP AT SEATS 51-54G. CORRECTIVE ACTION: T/S PER B767 WDM 33-51-31. FOUND SPLICE @ 54 SHORT TO SHIELD. INSTALLED NEW SPLICE PER SWPM 20-30. OPS NORMAL ON ALL EMERGENCY LIGHTS (6690659)
